Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Certain problems of closest approximation


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 39 (1933), 889-906
DOI: https://doi.org/10.1090/S0002-9904-1933-05759-2
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 743--752
MathSciNet review: 1562758
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05759-2